9 February, 2023
12:00 pm - 1:00 pm


Join this iLearn Insights PechaKucha presentation (via Zoom) to get an overview of all the key iLearn Insights functions (including new functionality) – just in time for getting set up for Session 1.

iLearn Insights Zoom presentation will be held (and at the same time new functions released) in

Date: Thursday 9th February 2023

Time: 12:00PM – 01:00PM (join for the full hour or just at specific times according your topic interest as per the timetable below).

Register: Register to attend by clicking ‘book your spot’ at the end of the table below and you will be sent the Zoom link, a calendar invitation and a reminder email the day before.

Time Duration Topic Target audience
12:00PM – 12:05PM 5 Mins Introduction All staff
12:05PM – 12:10PM 5 Mins Overall iLearn Insights All staff – especially new to iLearn Insights
12:10PM – 12:15PM 5 Mins Different ways to send personalised email with email attachments All staff – especially new to iLearn Insights
12:15PM – 12:17PM 2 Mins *New email variable: Acknowledgement of Country (Initiative thanks to: Dr. Morwenna Kirwan, Senior Teaching Fellow, Health Sciences)

*New email variable: Plan your study using MyLearn

All iLearn unit convenors who frequently send personalised emails
12:17PM – 12:22PM 5 Mins Schedule emails, *Email schedule frequency (Initiative thanks to: Dr. Tim Doyle, Associate Professor, Health Sciences) All iLearn unit convenors who frequently send personalised emails
12:22PM – 12:27PM 5 Mins Student ‘Unit engagement’ includes *Forum engagement, unit engagement breakdown and ‘Participants not submitting activities’ visualisation

(Initiative thanks to: Professor Denise Jepsen, Department of Management; Jeremy Hind, Manager Applications Services)

All iLearn unit convenors who want to fine-tune ‘Unit engagement’ and ‘Participants not submitting activities’ visualisation.
12:27PM – 12:32PM 5 Mins *Assignment submission location (Initiative thanks to: Dr. Prashan Karunaratne, Senior Lecturer (Teaching and Leadership), Actuarial Studies & Business Analytics) All staff
12:32PM – 12:35PM 3 Mins iLearn template checklist All staff
12:35PM – 12:39PM 4 Mins Forum visualisation and combined forum participants All unit convenors expecting heightened forum engagement
12:39PM – 12:41PM 2 Min Echo360 Video view and Zoom participation report All unit convenors who want to know if students are viewing or participating in individual or a combination of Echo 360 videos and Zoom meetings
12:41PM – 12:44PM 3 Mins *Individual student’s report for a group of students (Initiative thanks to: Jeremy Hind, Manager Applications Services) HoD’s, Course Directors and Department Administrators
12:44PM – 12:46PM 2 Mins Students who have not accessed a resource or have not completed an activity All staff – especially new to iLearn Insights
12:46PM – 12:50PM 4 Mins iLearn restrictions that work and DO NOT work for MyLearn All staff – especially new to iLearn Insights
12:50PM – 01:00PM 10 Mins Q&A All staff

*New or enhanced functionality

You will be sent a calendar invitation and the Zoom link when you book in below.

Bookings

Tickets

Registration Information

Posted by Shamim Joarder

Shamim Joarder has worked for various educational institutions since 2001. His eLearning journey began in 2009 working as an eLearning Project Manager at the University of Adelaide. Mr. Joarder currently works at Macquarie University, Sydney as Senior Learning Analytics Adviser, where he has designed and developed two unique learning analytic applications titled 'iLearn insights' and 'MyLearn'. He has also authored the book 'Moodle eLearning Course Design: A Flexible Approach'. He is a 2019 ASCILITE Innovation Award and 2021 Vice Chancellor's Learning Innovation award Winner.